# SDR O2GA202303270001

- Difficulty date: March 19, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N832UP
- Make and model: Beech B300
- Aircraft serial: FL945
- Aircraft time: 6,117 hours, 5,176 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Part time: 6,117 hours, 5,176 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: F, O
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, THE FLAPS FAILED TO EXTEND. A GO AROUND WAS PERFORMED, EMERGENCY DECLARED AND NO FLAPS LANDING ACCOMPLISHED IN ACCORDANCE WITH PILOT CHECKLIST. LANDING WAS UNEVENTFUL. MAINTENANCE REPLACED THE LEFT AND RIGHT FLAP SAFETY SWITCH HARDWARE. A SUCCESSFUL OPERATIONAL CHECK FLIGHT WAS PERFORMED WITH NO DEFECTS NOTED. AIRCRAFT WAS RETURNED TO SERVICE. PARTS REPLACED: LINK PN 101-521030-1, BUSHING PN 101-521084-1 AND SPACER PN NAS43HT4-10.
